MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y; STOPCOCK, I.V. SET
Catalog Number AM6100
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 aug 2025 has been used as a placeholder.The device has been received for evaluation.The investigation is pending completion.
 
Event or Problem Description
Event occurred on an unspecified date regarding a 10" smallbore ext set w/6-port nanoclave® manifold (orange, red, blue, purple, yellow rings), check valve, clamp, rotating luer where it was reported that "there is cracking and causing it to leak at the connection between manifold and extension set." there was unknown patient involvement and unknown human harm.
 
Additional Manufacturer Narrative
Investigation summary received six (6) used am6100 smallbore ext set for inspection.An incomplete insertion was observed at the female luer to male luer bond at the end of the manifold on each set.Each set was leak tested per product specifications.There was leakage from the incomplete insertions.The reported complaint can be confirmed.The probable cause is due to an incomplete insertion during manual assembly in the assembly plant.A device history record review could not be conducted because no lot number(s) was/were identified.Corrective and preventative actions are in process.

Brand Name
10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD (ORANGE, RED, BLUE, PURPLE, Y
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23043379
Report Number9617594-2025-01850
Device Sequence Number9832443
Product Code FMG
UDI-Device Identifier00887709070660
UDI-Public00887709070660
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown